# SDR UALA2010092703574

- Difficulty date: September 25, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 49,807 hours, 13,894 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 36181531
- Part serial: 184
- Condition: Faulty
- Location: Air Flow Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESSURE FROM APU.  LOW AIR PRESSURE FROM APU.  APU PRESSURE RETURNED TO NORMAL. REOPENED BY ORD MM FOR: LOW BLEED PRESSURE PROBLEM RETURNED. REPLACED APU AIR FLOW SENSOR MODULE. APU DUCT PRESSURE CONSTANT NOW AT 28 PSI. OPERATES BOTH PACKS AND DRY MOTORS ENGINES TO START.
